MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; SUPPORT, PATIENT POSITION

BAXTER HEALTHCARE CORPORATION ALLEN LIFT ASSIST BEACH CHAIR; SUPPORT, PATIENT POSITION
Model Number AR-1627
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The beach chair shoulder positioner is designed to position and support the patient¿s head and torso in a variety of surgical procedures including, but not limited to orthopedic surgeries like, rotator cuff, total shoulder, reverse total shoulder, slap repair and other shoulder surgery.These devices are intended to be used by healthcare professionals within the operating room setting.The device was received for evaluation as the customer declined the repair.Should additional relevant information become available, a supplemental report will be submitted.Although there was no reported injury with this event, if the report of a beach chair backboard being cracked were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description
A distributor contacted technical service to report that bch chr position beach chair's back plate was cracked.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
ALLEN LIFT ASSIST BEACH CHAIR
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ALLEN MEDICAL SYSTEMS, INC.
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24982339
Report Number3006697241-2026-00154
Device Sequence Number10519611
Product Code CCX
UDI-Device Identifier00615521004125
UDI-Public(01)00615521004125
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAR-1627
Device Catalogue NumberAR-1627
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown